Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Low potassium, high BP, depression, blurred vision, weight loss post child birth. Causes for symptoms?

Hi my name is, my sister had a baby 2 weeks ago (natural birth). 4 days after delivering she started experienceing low patassium,high blood pressure , depression , blurred vision ,diarrea, burning in arms and legs,and weight loss .. she has been to a few different doctors and has not really gotten any anwsers to what s causing these symptoms a6nd she s very concern.. wanted to see if possibly you knew what it could be?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
dear theysayimmean
your sister probably suffered from post partum blues, it generaly occurs in 20-30 % females after birth of child, symptoms like , lack of intrest , loss of appetite, loss of sleep, anxious,
symtom like burning in arm n legs due to low potassium,blurrin of vision due to high blood pressure, for her depression u should give her assurance, good attechment with baby, protein suppliment. w3 fatty acid n multivitamins.
for her blood pressure u should start SPIRONOLACTONE 25 mg twice a day for 5 days .
This medication should not be used if you have certain medical conditions. Before using this medicine, consult your doctor or pharmacist if you have: no urine output (anuria), severe kidney disease, high blood potassium (hyperkalemia).
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor